# SDR AALA20030547

- Difficulty date: May 1, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 9-10 BEAM BOTH LEFT AND RIGHT HAD CORROSION REMOVED IN THE 2ND HOLE FROM OUTBOARD END, LEFT HOLE AT 463 AND RIGHT HOLE AT .532.  FABRICATE A1-N1-BR BUSHING WITH .001 INTERFERENCE FIT WET WITH BMS 6-95 SEALANT.  FINAL REAM ID TO ORIGINAL DUB SPEC.  INSTALLED REPAIR WASHER PER AARD 51-20-01-1.  (M)
